# SDR CALA2021091001542

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311222420008
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SILL AFT CORNER FITTING INNER SURFACE HAS CORROSION. DO T: A16 - A3NB-53-3-6038 - NR 9296469 (20469) REMOVED AND REPLACED L-1 DOOR SILL AFT CORNER FITTING IAW A319 S RM 51-72-11.
